Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Milnor fibrations
of lattice-isotopic arrangements


Author: Richard Randell
Journal: Proc. Amer. Math. Soc. 125 (1997), 3003-3009
MSC (1991): Primary 52B30; Secondary 57R52
MathSciNet review: 1415364
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the associated Milnor fibrations are equivalent in a smooth family of arrangements with constant intersection lattice.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 52B30, 57R52

Retrieve articles in all journals with MSC (1991): 52B30, 57R52


Additional Information

Richard Randell
Affiliation: Department of Mathematics, University of Iowa, Iowa City, Iowa 52242-0001
Email: randell@math.uiowa.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-97-04027-6
PII: S 0002-9939(97)04027-6
Received by editor(s): April 8, 1996
Communicated by: Ronald A. Fintushel
Article copyright: © Copyright 1997 American Mathematical Society